Rationally extended potentials and X-m-Jacobi-type solutions of the two-dimensional massless Dirac equation


Schulze-Halberg A., YEŞİLTAŞ Ö.

EUROPEAN PHYSICAL JOURNAL PLUS, vol.133, no.1, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 133 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.1140/epjp/i2018-11855-9
  • Title of Journal : EUROPEAN PHYSICAL JOURNAL PLUS

Abstract

We present closed-form solutions of the two-dimensional massless Dirac equation for hyperbolic potentials that are rationally extended in terms of X-m-Jacobi polynomials. Our method of construction is based on rational extensions of nonrelativistic Scarf and Poschl-Teller models that include PT-symmetric and energy-dependent cases.